Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taken M.P. Forte to advance periods but ineffective. Now want to postpone periods. What should I do?

hi doctor my name is pammie my query is about my period last month i got my period on 16 of oct . but i get period before 2 day now this time may be on 14 so to get period early i have taken m.P. Forte on 3 of nov but still i not get my period . and now diwali festival is on 13 & 14 . now i want to pose pond my period what should i do
Asked On : Tue, 13 Nov 2012
Answers:  0 Views:  16 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor